# SDR MASA2012040234646

- Difficulty date: April 2, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 20,273 hours, 16,344 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Broken
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSV SMOKE GOGGLE LENS LOOSE AND CRACKED.  REPLACED GOOGLES.
